BibTeX record journals/toc/DiakonikolasSTW14

download as .bib file

@article{DBLP:journals/toc/DiakonikolasSTW14,
  author    = {Ilias Diakonikolas and
               Rocco A. Servedio and
               Li{-}Yang Tan and
               Andrew Wan},
  title     = {A Regularity Lemma and Low-Weight Approximators for Low-Degree Polynomial
               Threshold Functions},
  journal   = {Theory Comput.},
  volume    = {10},
  pages     = {27--53},
  year      = {2014},
  url       = {https://doi.org/10.4086/toc.2014.v010a002},
  doi       = {10.4086/toc.2014.v010a002},
  timestamp = {Sun, 21 Jun 2020 17:37:50 +0200},
  biburl    = {https://dblp.org/rec/journals/toc/DiakonikolasSTW14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics